# SDR SWAA2018092525530

- Difficulty date: September 24, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 50,441 hours, 29,622 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: NAS18044
- Condition: Loose
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK/DECLARED EMERGENCY, LOSS HYDRAULIC SYSTEM A-DURING CLIMB OUT THROUGH 3000' MSL. BOTH ENGINE 1 AND ELEC 2 LOW PRESSURE LIGHTS ILLUMINATED. SECURED B NUT PER AMM.
